# SDR CA020502001

- Difficulty date: April 30, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 8,747 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: 3038454
- Condition: Contaminated
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) APPROX 1/2 HR INTO FLT, FLT CREW NOTICED "IMPENDING FUEL BYPASS" WARNING LIGHT ILLUMINATED ON RT ENGINE. A/C RETURNED TO MAINT BASE. INSPECTION OF LOW PRESSURE FILTER REVEALED CONTAMINATION OF SMALL PARTICLES OF PRC & HARDENED SEALANT. THESE ORIGINATED FROM FUEL TANK ACCESS PANELS. INSP OF HIGH PRESSURE FILTER SHOWED NO SIGNS OF CONTAMINATION. A/C HAD RECENTLY UNDERGONE MAINT IN FUEL TANKS. FUEL TANKS WERE CLEANED PRIOR TO CLOSING OF THE  TANK PANELS. FUEL FILTER ON LT ENGINE CHANGED AS PRECAUTIONARY MEASURE: CONTAMINATION OBSERVED ON LOW PRESSURE FILTER TO LESSER DEG. FILTERS WERE WELL WITHIN ALLOWABLE TIME IN SERVICE.
